# SDR USAA2014080100009

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 57,036 hours, 22,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P207000301
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER FLASHLIGHT INOPERATIVE.  REPLACED BATTERY IN AFT EMER FLASHLIGHT.
